3-colorability of pseudo-triangulations
Tipus de documentArticle
Condicions d'accésAccés obert
Deciding 3-colorability for general plane graphs is known to be an NP-complete problem. However, for certain families of graphs, like triangulations, polynomial time algorithms exist. We consider the family of pseudo-triangulations, which are a generalization of triangulations, and prove NP-completeness for this class. This result also holds if we bound their face degree to four, or exclusively consider pointed pseudo-triangulations with maximum face degree five. In contrast to these completeness results, we show that pointed pseudo-triangulations with maximum face degree four are always 3-colorable. An according 3-coloring can be found in linear time. Some complexity results relating to the rank of pseudo-triangulations are also given.
Electronic version of an article published as International Journal of Computational Geometry & Applications, Vol. 25, No. 4 (2015) 283–298 DOI: 10.1142/S0218195915500168 © 2015 World Scientific Publishing Company. http://www.worldscientific.com/worldscinet/ijcga
CitacióAichholzer, O., Aurenhammer, F., Hackl, T., Huemer, C., Pilz, A., Vogtenhuber, B. 3-colorability of pseudo-triangulations. "International journal of computational geometry and applications", 2015, vol. 25, núm. 4, p. 283-298.
Versió de l'editorhttp://www.worldscientific.com/worldscinet/ijcga